# SDR E81RJW30230

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N115WZ
- Make and model: Raythn 390
- Aircraft serial: RB197
- Aircraft time: 747 hours, 656 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 12SX1T
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED, VERIFIED REPORTED INOPERATIVE IN FLIGHT OPERATION OF SPEED BRAKE SYS.  FOUND LT POWER LEVER 80 PERCENT SPOILER SYS SWITCH S1 OUT OF ADJUSTMENT. ADJUSTED S1 SWITCH AS REQUIRED, SPOILER/SPEED BRAKE SYS OPS NORMAL. TRANSIENT ACFT, MX HISTORY NOT AVAILABLE.
